# SDR 044616

- Difficulty date: October 30, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 14,835 hours, 20,574 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Mlg Actuator
- Part time: 10,643 hours, 14,145 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

UPON LANDING IN PITTSBURGH, THE CREW REPORTED THAT THE NOSE GEAR ANNUNCIATOR DID NOT ILLUMINATE IN GEAR DOWN POSITION. THE BULB WAS THEN CHECKED WHICH WAS FOUND TO BE OKAY. THE CREW MANUALLY LOWERED THE GEAR PER THE CHECKLIST. THEN THEY DECLARED AN EMERGENCY LANDING IN PITTSBURGH WITHOUT INCIDENT. REMOVED AND REPLACED THE NOSE GEAR ACTUATOR / SWUNG GEAR. THE TEARDOWN REPORT REVEALED THAT THEY FOUND SWITCH WIRES BROKEN OFF AT SWITCH. CORROSION ON BARREL IS EXCESSIVE AND MUST BE REPLACED.
